Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On c-realcompact spaces and locally bounded normal functions

Kenneth Hardy and R. Grant Woods

Vol. 43 (1972), No. 3, 647–656
Abstract

Let X be a completely regular Hausdorff space. Characterizations are obtained of the o-realcompact spaces lying between X and its Stone-Čech compactification βX, and of those spaces lying between X and its minimal c-realcompact extension uX. These results are used to derive several necessary and sufficient conditions for the equality E(uX) = uE(X) to hold, where E(X) is the absolute of X and uX is the Hewitt realcompactifioation of X.

Mathematical Subject Classification 2000
Primary: 54D60
Milestones
Received: 8 September 1971
Revised: 7 June 1972
Published: 1 December 1972
Authors
Kenneth Hardy
R. Grant Woods